# SDR YENA2018101500685

- Difficulty date: October 10, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 69,118 hours, 25,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5908
- Condition: Failed
- Location: Cabin
- Part time: 38,421 hours, 13,751 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 876, KIN-FLL. LT EMERGENCY EXIT OVER WING (EPSU) EMERGENCY POWER SUPPLY UNIT INOP; R&R EPSU IAW 33-51-00. OPS CHECK GOOD.
